CSN Login
Members Online: 5

Glioblastoma Grade IV - chemio tratment how to prevent nausea please

erminia
Posts: 2
Joined: Mar 2013

Dear all,

my name is mari and my mum erminia is the love all my life!

we had a great Christmas altogether with me and my sister and our families coming to visit her...our children running and bouncing waiting for Santa...

big feast on the table ,that days  were full of joy and happiness.....

On the 16th of January my mum starts to feel unwell ,she could not stop vomiting and she could not feel anymore her left hand and then her left side after a while....run to the hospital..

That was the day were our nightmare starts....after few weeks she   has been dx with a Glioblastoma IV  ,

She had surgery on the 6th of February,that went really well 95% off ..

Then she started her Radio and chemio (200) last Thursday..

she was ok up to last couple of days but she is now having strong nausea....

please could you help us sharing any information to how help her with nausea please  please

God bless you all

M

 

Raani01
Posts: 68
Joined: Mar 2011

Mari,  i am very sorry to hear about your mom and I feel your pain.You sound like a daughter any mom can hope for.Be an encouraging person to your mom in herfight and try to do everything in your power (like you are requesting other's opinion through this forum).  Please know that the brain tumor treatment is something that affects each individual differently. When my husband was taking chemo, he took an anti-nasuia med along with the chemo. My recommendation is to ask the doctor and follow their direction (what time , after/before supper etc.). Also, give her food that helps with nausia also.I don't know it helps in your situation, my husband was better if he is engaged in somthing like watching a movie. Be strong in mind and body.This will be a hard journey for you,as a daughter . But your mom got the best in the world, loving kids. Don't worry, we all wanted this kind of love as long as we live on this earth.

My prayers are with you,

Raani

erminia
Posts: 2
Joined: Mar 2013

thank you Raani

this forum ..your words make me feel less alone

I just would like to take some pain off my mum..

my prayers with you as well

mari

justmirmar
Posts: 8
Joined: Mar 2013

hello mari,

i was diagnosed with the same thing in dec 2012. i was taking 150 mg of temodar for 6 weeks now i started a 5 days a month of 400 mg. 

When taking chemo, my doctor told me to take an anti nausea pill one hour before taking the chemo. i took the chemo pill right before i went to bed. in the morning if i took any kind of vitamin or my other medicine i had to eat something even just a piece of toast or cup of pudding or i would feel sick. if i ate i felt fine.

good luck to your family and be supportive and helpful.

god bless everyone going through this

tootnsda
Posts: 1
Joined: Mar 2013

I just completed my 2nd week of radiation and temodar for gbm 4.  I have to take an anti-nausea medication, called Zofran at least 30 min. before taking my temodar.  I also take the anti-nausea medication after I eat a little breakfast.  I hope your mother feels better real soon.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network